MathSciNet Relay Station
MathSciNet bibliographic data
MR369240 (51 #5475) 10A35 (10F40)
Bumby, R. T. A distribution property for linear recurrence of the second order. Proc. Amer. Math. Soc. 50 (1975), 101–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement